Sur un théorème de M. Poincaré, relativement au mouvement d'un solide pesant

Ed. Husson Rennes

TBD mathscidoc:1701.33473

Acta Mathematica, 31, (1), 71-88, 1908.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:20 uploaded by actaadmin ] [ 97 downloads ] [ 0 comments ]
@inproceedings{ed.1908sur,
  title={Sur un théorème de M. Poincaré, relativement au mouvement d'un solide pesant},
  author={Ed. Husson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020135370182},
  booktitle={Acta Mathematica},
  volume={31},
  number={1},
  pages={71-88},
  year={1908},
}
Ed. Husson. Sur un théorème de M. Poincaré, relativement au mouvement d'un solide pesant. 1908. Vol. 31. In Acta Mathematica. pp.71-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020135370182.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved